# SDR DL72E981734

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHOP VISIT THE AFT CHORD ANGLE WAS FOUND CRACKED IN 3 LOCATIONS 19, 33 AND 37 FROM I/B END OF FLAP.  THE ANGLE WAS REPAIRED PER MM 57-52-0, FIG 802 BY REMOVING DAMAGED SECTION OF ANGLE AND SPLICING IN A NEW SECTION.
